Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/247140
Title: Асимптотически оптимальный регулятор для линейной сингулярно возмущенной системы
Authors: Калинин, А. И.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1994
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1994. – № 3. – С. 57-60.
Abstract: An algorithm for the construction of an asymptotically optimal controller for a linear singularly perturbed system is described
URI: https://elib.bsu.by/handle/123456789/247140
ISSN: 0321-0367
Sponsorship: Работа финансируется Фондом фундаментальных исследований Республики Беларусь.
Appears in Collections:1994, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
57-60.pdf182,58 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.